MAUDE Adverse Event Report: GYNESONICS SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM; ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM

GYNESONICS SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM; ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM
Model Number SONATA2-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abnormal Vaginal Discharge (2123)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no report of device malfunction during the procedure and the system functioned as expected.Gynesonics medical director and treating physician view this as reintervention.Submission of this report is associated with the recent acquisition of gynesonics by hologic, inc.During the integration into hologic's adverse event reporting system and procedures, a review of historical adverse events was performed.As a result this event was identified as being reportable on aug 12, 2025 and is being reported retroactively out of an abundance of caution.
 
Event or Problem Description
On (b)(6) 2024, it was reported that a patient was treated with the sonata system patient requires "urgent lap myo" due to potential post sonata complications.The treating physician views this not as a complication but rather a reintervention.The patient has had a hysteroscopic myomectomy for a large type 1 fibroid that was not successful so tfa was performed around 3/1 for the 6.5-7 cm submucous fibroid.It went well and the patient has some vague urinary complaints but evaluation was unremarkable.She was seen in early (b)(6) during her normal postop visit with some cramping and a closed cervix.Recently, she started to have some sloughing as anticipated and now is frustrated by the continued symptoms after two transcervical procedures and wants a laparoscopic myomectomy, which will be done soon.

Brand Name
SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM
Common Device Name
ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM
Manufacturer (Section D)
GYNESONICS
200 cardinal way #250
redwood city CA 94063
Manufacturer (Section G)
GYNESONICS
200 cardinal way
#250
redwood city CA 94063
Manufacturer Contact
timothy rossi
200 cardinal way
#250
redwood, CA 
MDR Report Key22963983
Report Number3005875675-2025-00049
Device Sequence Number9257194
Product Code KNF
UDI-Device Identifier10817929020326
UDI-Public(01)10817929020326(11)220309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSONATA2-110
Device Catalogue NumberSONATA2-110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale